# SDR DL777010909

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 8,879 hours, 2,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 1-6 LEFT AND RIGHT IN WILL NOT TEST.  FOUND FUSE IN EMERGENCY LIGHT PACK BAD.  TROUBLESHOT TO 4G AFT LIGHT ASSY.  TRIED NEW ONE, NO HELP.  REPLACED SEAT HARNESS.
